# SDR IPXA2015090193006

- Difficulty date: September 1, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 45,849 hours, 14,656 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupling
- Part number: BAC538KG
- Condition: Damaged
- Location: Eqpt Cooling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT OVERHEAT EICAS MESSAGE DISPLAYED AND OVERHEAT LIGHT ILLUMINATED, LIGHT REMAINED EXITING.  AFTER SELECTOR WAS POSITIONED TO STBY.  TROUBLESHOT IAW ALERT H168044 AND FIM 21-58-815-841.  FOUND RUBBER COUPLING SEPARATED FROM FLIGHT DECK AIRCRAFT DUCTS AT BS 368 AND BS 654.  SECURED WITH NEW STRAPS.  SYSTEM CHECKED GOOD IAW AMM 21-58-00-705-045.
